On the existence of discontinuous limit cycles for one system of differential equations with pulse influence

Authors

  • T. V. Gorbachuk
  • N. A. Perestyuk

Abstract

For one system of differential equations with pulse influence, we establish conditions under which a positive root of the equation for stationary amplitudes obtained from equations of the first approximation generates a discontinuous limit cycle. We construct improved first approximations for the system under consideration.

Published

25.08.1997

Issue

Section

Short communications

How to Cite

Gorbachuk, T. V., and N. A. Perestyuk. “On the Existence of Discontinuous Limit Cycles for One System of Differential Equations With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 8, Aug. 1997, pp. 1127–1134, https://umj.imath.kiev.ua/index.php/umj/article/view/5105.